MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 8MM100CT 30/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for bent pen needles.The customer did not report symptoms.Medical attention is not reported as a result.The product storage location is undisclosed.The pen needle lot manufacturer¿s expiration date is 11/01/2023.Customer will hold on to 10 of the pen needles to send back to us and will go to her local pharmacy to seek a replacement.Customer has the flextouch and the kwik pen.Customer was informed that the flex touch is not a compatible device.Customer states she had the issue with both injectors.Customer states she does not believe that she got the correct dosage of insulin that day.
 
Additional Manufacturer Narrative
Sections with additional information as of 21-apr-2020: updated fda's method, result, and conclusion codes.Pen needles were returned for evaluation.No defect was detected.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated she sent back a handful of pen needles and that she is currently using a competitor product.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9871408
Report Number1000113657-2020-00180
Device Sequence Number3040603
Product Code FMI
UDI-Device Identifier00021292009069
UDI-Public(01)00021292009069
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2023
Device Model NumberPNDL, 3BV TVH TP 31G 8MM100CT 30/CS
Device Catalogue NumberS5H01D31-100
Device Lot NumberY46ZK2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2020
Distributor Facility Aware Date02/27/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1